# SDR 2008UALA03862

- Difficulty date: July 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,822 hours, 18,155 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: 330TS08Y
- Condition: Shorted
- Location: Fire Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENGINE OVHT LIGHT ON CENTER PEDESTAL INOP DURING FIRE TEST.  *S/D*  SHORT IN ENG FIRE TEST PANEL.  REPLACED ENG FIRE PANEL ON PEDESTAL, GROUND CHECK NORMAL.
